MAUDE Adverse Event Report: UROMEDICA, INC. BLUNT TROCAR

UROMEDICA, INC. BLUNT TROCAR
Model Number 750042
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Fluid Discharge (2686)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The perforation occurred during dilation with the blunt trocar on the patient's right side.The trocar punctured the pelvic floor and the patient's bladder.The perforation was identified by urine from the u-channel sheath and via flexible cystoscopy, which identified the exact location of the perforation.Prior to the first adjustment, the physician plans to confirm with cystoscopy that the proact device has not eroded or migrated into the bladder.(b)(4).
 
Event or Problem Description
Right-side bladder perforation during a proact implantation procedure.Patient successfully implanted.Right-side proact balloon was placed lateral to the perforation and distal to the bladder neck.Left-side implant was placed normally.Perforation was treated with a foley catheter.

Brand Name
BLUNT TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
MDR Report Key12367475
Report Number3003477176-2021-00010
Device Sequence Number4536606
Product Code EZY
UDI-Device Identifier00180668000137
UDI-Public0100180668000137
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;